Translator Disclaimer
February 2021 Blow-up criteria of strong solutions to the 3D micropolar fluid equations with partial viscosities
Hui Zhang
Rocky Mountain J. Math. 51(1): 375-381 (February 2021). DOI: 10.1216/rmj.2021.51.375

Abstract

This paper studies the blow-up criteria of strong solutions to the 3-dimensional incompressible micropolar fluid equations with partial viscosities. Two blow-up criteria are given to the local-in-time strong solution. The proof is based on energy estimates and harmonic analysis methods.

Citation

Download Citation

Hui Zhang. "Blow-up criteria of strong solutions to the 3D micropolar fluid equations with partial viscosities." Rocky Mountain J. Math. 51 (1) 375 - 381, February 2021. https://doi.org/10.1216/rmj.2021.51.375

Information

Received: 24 December 2018; Revised: 30 June 2019; Accepted: 13 August 2019; Published: February 2021
First available in Project Euclid: 28 May 2021

Digital Object Identifier: 10.1216/rmj.2021.51.375

Subjects:
Primary: 35B40 , 35B65 , 35Q35 , 76B03

Keywords: blow-up criteria , micropolar fluid equations

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 1 • February 2021
Back to Top